# SDR MWEA99436

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59142582N
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGERON 20 AT STATION 615 HAS 2 CRACK RUNNING FORE AND AFT.  REMOVED CRACKED LONGERON INSTALLED NEW LONGERON.
